# SDR UPS99231078

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL RIGHT SIDEWALL PRESSURE WEB CRACKED AT BS235.8, WL17 0. (JUST BELOW PRESSURE PANEL) CRACK VERIFIED PER NDT PART 6, 51-00-00 HFEC.  STOP DRILLED CRACKS.  T RIMMED OUT DAMAGED AREA.  INSTALLED REPAIR ON RIGHT PRESSURE WEB BS23 5.8, WL170 IAW B727 SRM 51-40-2 FIG 1 MATERIAL USED 2024-T3, 0.050, 16 BY 9.
